# SDR AALA20131029003

- Difficulty date: October 18, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 65,059 hours, 33,746 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT TRACK SUPPORT RIB CRACKED.  REMOVED CRACKED LUG & HAND BLENDED REAMED TO COMPLETELY REMOVE THE CRACK FROM THE RIB IAW EA MD80-57-032110.
